# SDR SWAA950749

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unlocked
- Location: Fwd Cargo Compt
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT EXPERIENCED BUFFETING, THEN FWD CARGO COMPT DOOR OPEN LIGHT ILLUMINATED AND PRESSURIZATION REMAINED NORMAL.  AIRCRAFT DESCENDED TO 6,000 AND RETURNED TO BOI.  INSPECTED AND LOCKED DOOR NORMALLY.
